# SDR FDEA201902080294

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 65,906 hours, 15,387 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 2612891
- Condition: Failed
- Location: Brake Temp
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING AFTER CLEARING THE RUNWAY WE RECEIVED A  LEVEL 2 "BRAKE OVERHEAT" THE QRH WAS FOLLOWED. NR 5 BRAKE WAS READING 930, THEN DISAPPEARED AFTER SOME TIME THE TEMP READING RETURNED AND READ NORMAL 220. BTMTP FAULT HISTORY SHOWS NR 5 BRAKE TEMP INTERMITTENT FAULT ON MULTIPLE LEGS. REPLACED NR 5 BRAKE TEMP SENSOR REF AMM 32-46-01-4. OPS TEST GOOD. A/C OK FOR SERVICE. PREMATURE REMOVAL/INSTALLATION OFF MPN: 2616891 CPN: 0045709 POS: 5 ON  MPN: 2616891MT SRL: 660.
